# SDR 2007UALA02354

- Difficulty date: July 1, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 70,169 hours, 11,354 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEEDER CABLE FOR RT LIGHT STRIP IS DAMAGED AND NEEDS REPLACED.  REPAIRED POWER CABLE.  OPS CHKS OK.
